Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120117


Title: On the identification problem for bilinear time series models
Authors: 吳柏林
Wu, Berlin
Shih, Neng-Hui
Contributors: 應數系
Keywords: Identification;autocovarance;diagonal;superdiagonal and subdiagonal bilinear models;third-order-automoments
Date: 1992
Issue Date: 2018-09-25 16:17:14 (UTC+8)
Abstract: In recent years there has been a growing interest in studying bilinear time series models. However, there are difficult problems related to the order identification of these models. In this paper, we consider the bilinear time series models and propose some methods of order identification based on the structure of autocovarance of and the third-order-automoment of {X t}. Decision rules as well as simulated bilinear time series are compared. An advantage of our methods is its simplicity of implementation.
Relation: Journal of Statistical Computation and Simulation, Volume 43, Issue 3-4 , Pages 129-161
Data Type: article
DOI 連結: https://doi.org/10.1080/00949659208811435
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML180View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing